# SDR SIMA20240212001

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 18,641 hours, 12,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIP 4D ESCAPE ROUTE MARKING SYS - M1 MISSING. MEL 3332 - AUTH# 02-214-C REPAIR C - POSITION 4D - FMR 0403302A1 - MEL DEFERRAL - CATEGORY C  4D MISSING. INSTALLED NEW PHOTOLUMIN STRIP IAW AMM 33-50-21. MEL RESTORED
